# SDR 97ZZZX4639

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8193U
- Make and model: Cessna 150M
- Aircraft serial: 15077908
- System (JASC): 2436 · DC Regulator
- Part: Regulator
- Part number: VR600
- Condition: Failed
- Location: Dc System
- Stage of operation: NR
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

AIRCRAFT ELECTRICAL SYSTEM EXPERIENCED ON ABRUPT MALFUNCTION, NO CHARGING CONDITION.  FOUND VOLTAGE REGULATOR FAILED.
